# SDR DALA2018042502926

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: R2 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL STRAP HAD LIGHT CORROSION ON THE UPPER SURFACE.  REMOVED AND REPLACED THE STRAP IAW  SRM 51-40-02, PG 5, AND DWG 143N8322.
